The Anchor 💗⚓️💗 – Edition 9

FullSizeRender

4/27/17

Dear Friends and Family,

This week has been busy with doctor’s appointments and not feeling well.  On Monday, I had an appointment with the plastic surgeon due to things not healing correctly, so he had to do a procedure and put me on three different antibiotics to prevent infection.  The procedure felt like a set back due to being sore and in pain again, but everything is healing nicely now.

I met with my oncologist on Tuesday and she “reviewed” the possible side effects of chemotherapy.  I will be taking Taxol every week for 12 weeks.  After she “reviewed” the possible side effects, I had my list of questions to ask her about chemotherapy.  She was very helpful in answering ALL of my questions.  When I got home, a case of “the crying spells” began.  I felt very overwhelmed about all of the possible side effects of chemo AND losing my hair.  Fortunately, my dad was there to comfort me and make me feel better.  As the evening continued, I began to feel sick.  I took my temperature and it was 101.8.  My temperature had been taken earlier that day by the oncologist’s nurse and I didn’t have a fever.  I started to panic a bit, because in the back of my mind, I heard the plastic surgeon’s nurse saying “call the on call doctor after hours if you have a fever over 101 to see if you need to go the ER”.  The nurse gave me this information due to the procedure that I had on Monday.  My husband did a great job of helping me calm down and I called the on call doctor.  The on call doctor said that I was doing everything right by taking my antibiotics and to take Tylenol to reduce my fever.  He also said that I did not need to go to the ER.   Continue reading “The Anchor 💗⚓️💗 – Edition 9”